Severe extrapiramidal symptoms after nonintentional risperidone exposure in a child: Case report and review of the literature

Miguel Glatstein, Chris Sulowski, Claudio Waisburg, Gideon Koren, Facundo Garcia-Bournissen

Research output: Contribution to journalReview articlepeer-review

Abstract

Increase in use of atypical antipsychotics has been paralleled by an increase in the incidence of intentional and nonintentional overdose. Pediatric cases are uncommon, but may be severe. We describe a case of a child presenting with severe extrapiramidal symptoms, initially interpreted as seizures, caused by a nonintentional intoxication with risperidone, and review management options and the literature.

Original languageEnglish
Pages (from-to)e271-e273
JournalAmerican Journal of Therapeutics
Volume18
Issue number6
DOIs
StatePublished - Nov 2011
Externally publishedYes

Keywords

  • accidental
  • extrapyramidal symptoms
  • risperidone

Fingerprint

Dive into the research topics of 'Severe extrapiramidal symptoms after nonintentional risperidone exposure in a child: Case report and review of the literature'. Together they form a unique fingerprint.

Cite this